MathSciNet Relay Station
MathSciNet bibliographic data
MR1973237 (2004c:05019) 05A18
Barraud, J.; Panayotopoulos, A.; Tsikouras, P. Properties of closed meanders. Ars Combin. 67 (2003), 189–197.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement